| Catalog Number |
10014881 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.
Event or Problem Description
It is reported, bd smartsite low sorbing secondary set being occluded.Additional information: patient's had their treatment delayed and sometimes cancelled causing us to waste the product that was prepared.